Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jan 30, 2013, 8:03 AM EST for 4 counties in Tennessee. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 8:03 AM EST (13:03 UTC)
- Expired
- Jan 30, 2013, 9:00 AM EST
- In force
- 57 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Anderson County, TN, Campbell County, TN, Scott County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 54 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 8:15 AM EST | TSTM WND DMG | 3 Se La Follette, TN | TREE DOWN ON LONG HOLLOW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 5:51 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -373 m²/s²
- 0-3 km storm-relative helicity
- -677 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
943
WUUS54 KMRX 301303
SVRMRX
TNC001-013-151-173-301400-
/O.NEW.KMRX.SV.W.0003.130130T1303Z-130130T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
803 AM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANDERSON COUNTY IN EAST TENNESSEE...
CAMPBELL COUNTY IN EAST TENNESSEE...
SOUTHERN SCOTT COUNTY IN EAST TENNESSEE...
UNION COUNTY IN EAST TENNESSEE...
* UNTIL 900 AM EST
* AT 759 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHEAST OF WARTBURG...AND
WAS MOVING NORTHEAST AT 75 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSBORO AROUND 810 AM EST.
LA FOLLETTE AROUND 815 AM EST.
MAYNARDVILLE AROUND 825 AM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 PM THIS AFTERNOON FOR EAST
TENNESSEE.
&&
LAT...LON 3643 8391 3644 8386 3642 8383 3644 8381
3635 8373 3637 8369 3634 8367 3618 8372
3616 8391 3619 8394 3615 8400 3610 8439
3622 8451 3627 8451 3660 8403 3659 8399
TIME...MOT...LOC 1302Z 244DEG 65KT 3622 8436
$$
DMG2 follow-up statements
144
WWUS54 KMRX 301329
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
829 AM EST WED JAN 30 2013
TNC001-013-151-173-301400-
/O.CON.KMRX.SV.W.0003.000000T0000Z-130130T1400Z/
SCOTT TN-UNION TN-ANDERSON TN-CAMPBELL TN-
829 AM EST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EST
FOR CAMPBELL...ANDERSON...UNION AND EXTREME SOUTHERN SCOTT
COUNTIES...
AT 827 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS STRETCHING FROM NEAR WHITE
OAK TO NEAR LA FOLLETTE TO NEAR ROSEDALE...MOVING NORTHEAST AT 65
MPH.
LOCATIONS IN THE WARNING INCLUDE...
FINCASTLE...LA FOLLETTE...NORRIS...MAYNARDVILLE...LUTTRELL...SHARPS
CHAPEL...ROSEDALE...WHITE OAK AND ROSE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3659 8399 3643 8391 3644 8386 3642 8383
3644 8381 3635 8373 3637 8370 3634 8367
3618 8373 3616 8391 3619 8394 3615 8400
3610 8439 3619 8446 3637 8418 3660 8404
TIME...MOT...LOC 1327Z 244DEG 65KT 3639 8395
$$
AMP476
WWUS54 KMRX 301355
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
855 AM EST WED JAN 30 2013
TNC151-301404-
/O.CAN.KMRX.SV.W.0003.000000T0000Z-130130T1400Z/
SCOTT TN-
855 AM EST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN SCOTT COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND
SOUTHWEST VIRGINIA.
LAT...LON 3659 8399 3643 8391 3644 8386 3642 8383
3644 8381 3635 8373 3636 8369 3634 8367
3618 8373 3616 8391 3619 8394 3615 8400
3610 8439 3616 8444 3621 8438 3624 8438
3637 8418 3660 8404
TIME...MOT...LOC 1354Z 244DEG 65KT 3660 8340
$$
TNC001-013-173-301400-
/O.CON.KMRX.SV.W.0003.000000T0000Z-130130T1400Z/
UNION TN-ANDERSON TN-CAMPBELL TN-
855 AM EST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EST
FOR CAMPBELL...ANDERSON AND UNION COUNTIES...
AT 851 AM EST...A SEVERE THUNDERSTORM WAS REPORTED. THIS STORM WAS
LOCATED 25 MILES NORTHEAST OF SHARPS CHAPEL...OR 14 MILES WEST OF
SNEEDVILLE...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE...
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3659 8399 3643 8391 3644 8386 3642 8383
3644 8381 3635 8373 3636 8369 3634 8367
3618 8373 3616 8391 3619 8394 3615 8400
3610 8439 3616 8444 3621 8438 3624 8438
3637 8418 3660 8404
TIME...MOT...LOC 1354Z 244DEG 65KT 3660 8340
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:32 AM EST, 1 hour 31 minutes earlier.
Area forecast discussion, Jan 30, 6:32 AM EST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
632 AM EST WED JAN 30 2013
.AVIATION...
STRONG GUSTY WINDS ALOFT WILL TRANSLATE TO THE SURFACE THIS
MORNING...CREATING VERY BREEZY/GUSTY CONDITIONS THROUGHOUT THE DAY.
A LINE OF TSRA WILL ADVANCE INTO THE REGION FROM WEST TO EAST THIS
MORNING....BEFORE MOVING OUT OF THE AREA BY EARLY AFTERNOON. IFR
CONDITIONS WITH LOCALIZED STRONG WIND GUSTS ARE EXPECTED AS THIS
LINE PASSES THROUGH EACH TERMINAL. A RETURN TO VFR CONDITIONS IS
EXPECTED IN WAKE OF THE STORMS BY THE AFTERNOON...BUT GUSTY
WESTERLY WINDS WILL PERSIST THIS EVENING AND OVERNIGHT.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
EAST POLK...JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST
CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: ANDERSON...BRADLEY...GRAINGER...HAMBLEN...HANCOCK...
HAWKINS...JEFFERSON...KNOX...LOUDON...MCMINN...MEIGS...NW
BLOUNT...NORTH SEVIER...NORTHWEST CARTER...NORTHWEST
COCKE...NORTHWEST GREENE...NORTHWEST MONROE...ROANE...
SULLIVAN...UNION...WASHINGTON TN...WEST POLK.
WIND ADVISORY UNTIL 10 PM EST /9 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: BLEDSOE...CAMPBELL...CLAIBORNE...
HAMILTON...MARION...MORGAN...RHEA...SCOTT TN...SEQUATCHIE.
VA...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: RUSSELL...WASHINGTON.
WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: SCOTT.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: LEE...WISE.
&&
AMPHazardous weather outlook, Jan 30, 4:38 AM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 438 AM EST WED JAN 30 2013 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-310945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 438 AM EST WED JAN 30 2013 /338 AM CST WED JAN 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... STRONG AND DAMAGING WINDS ARE EXPECTED TODAY AHEAD OF A STRONG COLD FRONT. STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST NORTHEAST ACROSS THE CUMBERLAND PLATEAU AND SEQUATCHIE VALLEY THIS MORNING... AND PROGRESS EASTWARD THROUGH THE VALLEY COUNTIES AND INTO THE SOUTHERN APPALACHIANS BY THIS AFTERNOON. DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES ARE THE MAIN THREATS WITH THESE STORMS. A TORNADO WATCH AND WARNINGS MAY BE REQUIRED FOR THE FORECAST AREA LATER THIS MORNING. FOR MORE INFORMATION...PLEASE ALSO SEE OUR HIGH WIND WARNING AND WIND ADVISORY PRODUCT. MUCH COLDER AIR FLOWS INTO THE REGION TONIGHT WITH A CHANCE OF A LIGHT SNOW ACCUMULATION ACROSS THE HIGHER ELEVATIONS OF SOUTHWESTERN VIRGINIA...AND NORTHEAST TENNESSEE INCLUDING THE SMOKY MOUNTAINS. SNOWFALL ACCUMULATIONS OF UP TO 2 INCHES COULD OCCUR IN THESE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A WEAK FAST MOVING SYSTEM MAY BRING SOME LIGHT SNOW MAINLY TO THE NORTHERN HALF OF EAST TENNESSEE AND SOUTHWESTERN VIRGINIA THURSDAY NIGHT...WITH SOME MINOR SNOW ACCUMULATIONS POSSIBLE IN THE HIGHER ELEVATIONS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING AND AFTERNOON. TG
In the hours before
Local storm report, Jan 30, 6:44 AM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
644 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM NON-TSTM WND DMG ONEIDA 36.50N 84.51W
01/30/2013 SCOTT TN BROADCAST MEDIA
SEVERAL TREES AND POWER LINES DOWN.
0615 AM NON-TSTM WND DMG HUNTSVILLE 36.41N 84.49W
01/30/2013 SCOTT TN 911 CALL CENTER
SEVERAL TREES AND POWER LINES DOWN.
&&Special weather statement, Jan 30, 7:28 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 728 AM EST WED JAN 30 2013 TNZ012-013-035-301330- CAMPBELL TN-MORGAN TN-SCOTT TN- 728 AM EST WED JAN 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...CAMPBELL AND SCOTT COUNTIES UNTIL 830 AM... AT 725 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF PINE KNOT TO 12 MILES NORTHWEST OF WARTBURG...WHICH WAS MOVING EAST AT 40 MPH. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DMG
Local storm report, Jan 30, 7:40 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG WARTBURG 36.10N 84.59W
01/30/2013 MORGAN TN 911 CALL CENTER
FEW TREES AND POWER LINES DOWN.
&&Special weather statement, Jan 30, 7:53 AM EST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 753 AM EST WED JAN 30 2013 TNZ081-082-098-301345- BLEDSOE TN-MARION TN-SEQUATCHIE TN- 653 AM CST WED JAN 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR MARION...BLEDSOE AND SEQUATCHIE COUNTIES UNTIL 745 AM CST... AT 651 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF DUNLAP TO 10 MILES WEST OF SOUTH PITTSBURG...WHICH WERE MOVING EAST AT 40 MPH. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DMG
Local storm report, Jan 30, 7:57 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
757 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM NON-TSTM WND DMG KNOXVILLE 35.97N 83.95W
01/30/2013 KNOX TN BROADCAST MEDIA
LARGE LIMB BLOCKING KINGSTON PIKE AT THE INTERSECTION OF
SCENIC DRIVE.
&&Local storm report, Jan 30, 8:02 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
802 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM NON-TSTM WND DMG KINGSTON 35.87N 84.51W
01/30/2013 ROANE TN EMERGENCY MNGR
FEW TREES DOWN ACROSS THE COUNTY.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 6:31 AM EST | Severe Thunderstorm Warning | MRX | Morgan, Scott | 59 min |
| Jan 30, 6:41 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Marion, Sequatchie | 64 min |
| Jan 30, 7:53 AM EST | Tornado Warning | MRX | Bledsoe, Marion, Sequatchie | 52 min |
| Jan 30, 8:12 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 63 min |
| Jan 30, 8:17 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea | 43 min |
| Jan 30, 8:20 AM EST | Severe Thunderstorm Warning | MRX | Claiborne | 55 min |
| Jan 30, 8:48 AM EST | Severe Thunderstorm Warning | MRX | Hancock | 57 min |
| Jan 30, 9:13 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Marion, Meigs | 47 min |
| Jan 30, 9:14 AM EST | River Flood Warning | MRX | Cocke | 45 hr |
| Jan 30, 10:05 AM EST | Areal Flood Advisory | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more | 7 hr |
| Jan 30, 10:48 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Knox, Loudon, Morgan, Roane and 2 more | 5 hr |
| Jan 30, 11:02 AM EST | Areal Flood Advisory | MRX | Blount, Monroe, Polk | 6 hr |
| Jan 30, 11:36 AM EST | Flood Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 10 hr |
| Jan 30, 12:08 PM EST | Tornado Warning | MRX | Monroe, Polk | 37 min |
| Jan 30, 12:54 PM EST | Areal Flood Advisory | MRX | Claiborne, Grainger, Hamblen, Hancock, Jefferson, Sevier | 4 hr |
| Jan 30, 2:25 PM EST | Areal Flood Advisory | MRX | Cocke, Greene, Hawkins, Sullivan, Washington | 4 hr |
| Jan 30, 3:05 PM EST | Areal Flood Advisory | MRX | Carter, Johnson, Unicoi | 4 hr |
| Jan 30, 3:25 PM EST | Wind Advisory | MRX | Blount, Carter, Cocke, Greene, Johnson, Sevier and 1 more | 39 hr |
| Jan 30, 3:26 PM EST | Flash Flood Warning | MRX | Sevier | 4 hr |
| Jan 30, 4:10 PM EST | River Flood Warning | MRX | Hamilton | 39 hr |
| Jan 30, 4:10 PM EST | River Flood Warning | MRX | Grainger, Hancock | 46 hr |
| Jan 30, 4:10 PM EST | River Flood Warning | MRX | Claiborne, Grainger, Hancock | 59 hr |
| Jan 30, 4:10 PM EST | River Flood Warning | MRX | Hawkins, Sullivan | 39 hr |
| Jan 30, 4:26 PM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Knox, Loudon, Morgan, Roane and 2 more | 3 hr |
| Jan 30, 5:02 PM EST | Areal Flood Warning | MRX | Blount, Bradley, Hamilton, Knox, Loudon, McMinn and 5 more | 6 hr |
| Jan 30, 5:18 PM EST | Areal Flood Advisory | MRX | Claiborne, Grainger, Hamblen, Hancock, Jefferson, Sevier | 3 hr |
| Jan 30, 6:02 PM EST | Areal Flood Warning | MRX | Carter, Claiborne, Cocke, Grainger, Greene, Hamblen and 9 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.